# SDR P5CA2016081800226

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 160520
- Part serial: 9277
- Condition: Failed
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXYGEN REGULATOR FAILED.   REMOVED AND REPLACED THE REGULATOR IAW AMM 35-41-07-004-001 REV 87 & AMM 35-00-00-702-079 REV 87.
